MathSciNet Relay Station
MathSciNet bibliographic data
MR1662792 60C05
Balogh, József; Pete, Gábor Random disease on the square grid. Proceedings of the Eighth International Conference "Random Structures and Algorithms'' (Poznan, 1997). Random Structures Algorithms 13 (1998), no. 3-4, 409–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement